# SDR R61A2022020500114

- Difficulty date: January 19, 2022
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N867RW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000130
- Aircraft time: 34,867 hours, 23,113 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Shear Tie
- Part number: 17066673001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORRODED SHEAR CLIP, FR 82, STGR 28L-29L. REMOVED AND REPLACED SHEAR CLIP AT FR 82 BETWEEN STGR 28L-29L. REF EMB SRM 51-40-08.
